# SDR SWAA2013111122145

- Difficulty date: November 4, 2013
- Submitted: November 12, 2013
- Operation: Air carrier
- Aircraft: N382SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26588
- Aircraft time: 62,709 hours, 51,701 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Part number: 6546431
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD SIDE FORE FLAP OTBD INTERNAL DOUBLER CRACKED AT LEVEL WBL 220.00.  R & R DOUBLER IAW SRM & DRAWING.
